Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 39, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 20, 2017, 10:02 AM CDT for Atoka County, Oklahoma. It took effect at May 21, 2017, 12:27 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 10:02 AM CDT (15:02 UTC)
- In effect from
- May 21, 2017, 12:27 AM CDT
- Expired
- May 24, 2017, 10:18 PM CDT
- In force
- 4 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Atoka County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2). The gauge peaked at 29.20 ft at May 23, 2017, 12:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
470
WGUS44 KOUN 201502
FLWOUN
Flood Warning
National Weather Service Norman OK
1002 AM CDT Sat May 20 2017
OKC005-210302-
/O.NEW.KOUN.FL.W.0039.170521T0527Z-170525T0318Z/
/CANO2.2.ER.170521T0527Z.170523T1200Z.170524T2118Z.UU/
1002 AM CDT Sat May 20 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The Clear Boggy Creek near Caney.
* from late tonight to Wednesday evening...or until the warning is
cancelled.
* At 8:30 AM Saturday the stage was 16.6 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Sunday morning and crest near 31.1 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage late Wednesday
afternoon.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$12 follow-up statements
614
WGUS84 KOUN 201937
FLSOUN
Flood Statement
National Weather Service Norman OK
237 PM CDT Sat May 20 2017
OKC005-210337-
/O.EXT.KOUN.FL.W.0039.170521T0410Z-170525T0310Z/
/CANO2.2.ER.170521T0410Z.170523T1200Z.170524T2110Z.UU/
237 PM CDT Sat May 20 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from this evening to Wednesday evening...or until the warning is
cancelled.
* At 1:30 PM Saturday the stage was 21.5 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage late
Saturday evening and crest near 31.1 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage late Wednesday
afternoon.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$536
WGUS84 KOUN 210202
FLSOUN
Flood Statement
National Weather Service Norman OK
902 PM CDT Sat May 20 2017
OKC005-211002-
/O.EXT.KOUN.FL.W.0039.170521T0530Z-170525T0256Z/
/CANO2.2.ER.170521T0530Z.170523T1200Z.170524T2056Z.UU/
902 PM CDT Sat May 20 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from late tonight to Wednesday evening...or until the warning is
cancelled.
* At 7:30 PM Saturday the stage was 24.0 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Sunday morning and crest near 31.1 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage late Wednesday
afternoon.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$
OKC013-211001-
/O.EXT.KOUN.FL.W.0038.170521T1012Z-170522T0000Z/
/BLUO2.1.ER.170521T1012Z.170521T1200Z.170521T1800Z.NO/
902 PM CDT Sat May 20 2017
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The Blue River near Blue.
* from late tonight to Sunday evening...or until the warning is
cancelled.
* At 8:30 PM Saturday the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage early Sunday
morning and crest near 30.1 feet mid Sunday morning. The Blue River
will fall below flood stage early Sunday afternoon.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$092
WGUS84 KOUN 210709
FLSOUN
Flood Statement
National Weather Service Norman OK
209 AM CDT Sun May 21 2017
OKC005-211509-
/O.CON.KOUN.FL.W.0039.000000T0000Z-170525T0256Z/
/CANO2.2.ER.170521T1002Z.170523T1200Z.170524T2056Z.UU/
209 AM CDT Sun May 21 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Wednesday evening...or until the warning is cancelled.
* At 1:30 AM Sunday the stage was 24.7 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Sunday morning and crest near 31.0 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage late Wednesday
afternoon.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$294
WGUS84 KOUN 211412
FLSOUN
Flood Statement
National Weather Service Norman OK
912 AM CDT Sun May 21 2017
OKC005-212212-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-170525T0005Z/
/CANO2.2.ER.170521T2125Z.170523T1200Z.170524T1805Z.UU/
912 AM CDT Sun May 21 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Wednesday evening...or until the warning is cancelled.
* At 8:30 AM Sunday the stage was 25.1 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage late
Sunday afternoon and crest near 30.5 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage early Wednesday
afternoon.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$378
WGUS84 KOUN 211957
FLSOUN
Flood Statement
National Weather Service Norman OK
257 PM CDT Sun May 21 2017
OKC005-220357-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-170524T2146Z/
/CANO2.2.ER.170521T2056Z.170523T1200Z.170524T1546Z.UU/
257 PM CDT Sun May 21 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Wednesday afternoon...or until the warning is cancelled.
* At 1:30 PM Sunday the stage was 25.4 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage late
Sunday afternoon and crest near 30.5 feet mid Tuesday morning. The
Clear Boggy Creek will fall below flood stage late Wednesday
morning.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$008
WGUS84 KOUN 220124
FLSOUN
Flood Statement
National Weather Service Norman OK
824 PM CDT Sun May 21 2017
OKC005-220924-
/O.CON.KOUN.FL.W.0039.000000T0000Z-170524T2146Z/
/CANO2.2.ER.170522T0040Z.170523T1200Z.170524T1546Z.UU/
824 PM CDT Sun May 21 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Wednesday afternoon...or until the warning is cancelled.
* At 7:30 PM Sunday the stage was 25.9 feet.
* Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage Sunday
evening and crest near 30.5 feet mid Tuesday morning. The Clear
Boggy Creek will fall below flood stage late Wednesday morning.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$481
WGUS84 KOUN 221439
FLSOUN
Flood Statement
National Weather Service Norman OK
939 AM CDT Mon May 22 2017
OKC005-222239-
/O.CON.KOUN.FL.W.0039.000000T0000Z-170524T2146Z/
/CANO2.2.ER.170522T0100Z.170523T1200Z.170524T1546Z.UU/
939 AM CDT Mon May 22 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Wednesday afternoon...or until the warning is cancelled.
* At 8:30 AM Monday the stage was 27.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 30.5 feet mid Tuesday morning. The Clear Boggy Creek will fall
below flood stage late Wednesday morning.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$962
WGUS84 KOUN 221910
FLSOUN
Flood Statement
National Weather Service Norman OK
210 PM CDT Mon May 22 2017
OKC005-230310-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-170525T0617Z/
/CANO2.2.ER.170522T0100Z.170523T1200Z.170525T0017Z.UU/
210 PM CDT Mon May 22 2017
...Flood Warning extended until late Wednesday night...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Wednesday night...or until the warning is cancelled.
* At 1:30 PM Monday the stage was 28.4 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 30.5 feet mid Tuesday morning. The Clear Boggy Creek will fall
below flood stage Wednesday evening.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$822
WGUS84 KOUN 230112
FLSOUN
Flood Statement
National Weather Service Norman OK
812 PM CDT Mon May 22 2017
OKC005-230912-
/O.CON.KOUN.FL.W.0039.000000T0000Z-170525T0617Z/
/CANO2.2.ER.170522T0100Z.170523T1800Z.170525T0017Z.UU/
812 PM CDT Mon May 22 2017
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Wednesday night...or until the warning is cancelled.
* At 7:30 PM Monday the stage was 29.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 30.5 feet early Tuesday afternoon. The Clear Boggy Creek will
fall below flood stage Wednesday evening.
* Impact...At 31.0 feet...Creek levels rise to five feet higher than
flood stage...spreading over a major portion of its bottomlands in
western Atoka County...and the northeastern edge of Bryan County.
Croplands and pastures are flooded...and machinery and other
property are cut off from access. Many rural roads are impassable.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$574
WGUS84 KOUN 231400
FLSOUN
Flood Statement
National Weather Service Norman OK
900 AM CDT Tue May 23 2017
OKC005-232200-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-170524T0702Z/
/CANO2.2.ER.170522T0100Z.170523T0600Z.170524T0102Z.UU/
900 AM CDT Tue May 23 2017
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until late tonight...or until the warning is cancelled.
* At 7:30 AM Tuesday the stage was 28.7 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage Tuesday
evening.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$428
WGUS84 KOUN 231906
FLSOUN
Flood Statement
National Weather Service Norman OK
205 PM CDT Tue May 23 2017
OKC005-240122-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-170524T0122Z/
/CANO2.2.ER.170522T0100Z.170523T0600Z.170523T1922Z.UU/
205 PM CDT Tue May 23 2017
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until this evening...or until the warning is cancelled.
* At 1:30 PM Tuesday the stage was 26.4 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage Tuesday
afternoon.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$570 WGUS84 KOUN 232158 FLSOUN Flood Statement National Weather Service Norman OK 458 PM CDT Tue May 23 2017 OKC005-232228- /O.CAN.KOUN.FL.W.0039.000000T0000Z-170524T0122Z/ /CANO2.2.ER.170522T0100Z.170523T0600Z.170523T1908Z.UU/ 458 PM CDT Tue May 23 2017 The Flood Warning is cancelled for The Clear Boggy Creek near Caney. * At 3 PM Tuesday the stage was 25.2 feet. * Flood stage is 26.0 feet. * Forecast: The Clear Boggy Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 5:47 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 20, 5:47 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 547 AM CDT Sat May 20 2017 .AVIATION... 20/12Z TAFs. MVFR cigs will be seen at most terminals first 3 to 5 hours of forecast period with VFR expected thereafter. Gusty northerly winds will be expected through much of the day, becoming light and variable late this afternoon. Line of showers and isolated TSRA expected to shift east of terminals early this morning. && .PREV DISCUSSION... /issued 426 AM CDT Sat May 20 2017/ DISCUSSION... Band of elevated showers and storms will continue to progress quickly eastward this morning, with no additional rain activity expected in its wake. This activity should remain well below severe levels. Widespread flooding of low lying and poor drainage areas will likely continue much of the day across portions of south- central and southeast Oklahoma where rainfall amounts of 4 to 6 inches were common last evening. Some rainfall rate reports were in excess of 7 inches per hour. Main stem river flooding will also continue through the weekend and into early next week. Influx of cooler and drier air will dominate the weekend before modest moisture returns ahead of next s/wv trough that helps amplify north central U.S. upper level cyclone. Surface reflection will be passage of another front late Monday and early Tuesday. Scattered showers and storms are expected ahead of and near frontal boundary. Although there are questions to quality and quantity of moisture return, northwesterly flow regime will yield reasonable amounts of shear for strong to severe storm potential late Monday and Tuesday. Models diverge on mid-upper level pattern, with GFS the most amplified, mid to late week so dry forecast will be issued. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 71 49 77 55 / 30 0 0 10 Hobart OK 73 48 79 55 / 10 0 0 10 Wichita Falls TX 73 51 80 57 / 20 0 0 10 Gage OK 69 46 78 54 / 10 0 10 30 Ponca City OK 69 46 75 55 / 10 0 0 10 Durant OK 74 54 80 57 / 30 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 26/11
Hazardous weather outlook, May 20, 4:53 AM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 453 AM CDT Sat May 20 2017 OKZ004>048-050>052-TXZ083>090-211000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 453 AM CDT Sat May 20 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered showers and isolated thunderstorms will continue early this morning across southern, central and eastern Oklahoma and north Texas. Severe weather is not expected. .Flooding... Although heavy rain has ended, flooding will still be likely across much of south central and southeastern Oklahoma today due to very heavy rain from thunderstorms last evening and night. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms will be possible Sunday night across northwestern Oklahoma with storm chances spreading throughout the area Monday and continuing through Tuesday. Severe weather chances appear low at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 50 min |
| May 19, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 64 min |
| May 19, 7:23 PM CDT | Tornado Warning | OUN | Carter, Murray | 37 min |
| May 19, 7:38 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 4 hr |
| May 19, 7:49 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 22 hr |
| May 19, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 39 min |
| May 19, 7:54 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 19, 7:54 PM CDT | Tornado Warning | OUN | Johnston, Murray | 36 min |
| May 19, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 27 min |
| May 19, 8:08 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 19, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 80 min |
| May 19, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 32 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 47 min |
| May 19, 8:38 PM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Stephens | 3 hr |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 48 min |
| May 19, 8:44 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 2 more | 6 hr |
| May 19, 8:48 PM CDT | Tornado Warning | OUN | Johnston | 27 min |
| May 19, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 51 min |
| May 19, 9:10 PM CDT | River Flood Warning | OUN | Cotton | 35 hr |
| May 19, 9:10 PM CDT | River Flood Warning | OUN | Jefferson | 29 hr |
| May 19, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 85 min |
| May 19, 9:24 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Marshall | 3 hr |
| May 19, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 80 min |
| May 19, 9:28 PM CDT | Tornado Warning | OUN | Johnston | 32 min |
| May 19, 9:43 PM CDT | Flash Flood Warning | OUN | Garvin, Stephens | 3 hr |
| May 19, 9:43 PM CDT | Flash Flood Warning | OUN | Cotton | 3 hr |
| May 19, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 61 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 32 min |
| May 19, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 48 min |
| May 19, 10:17 PM CDT | Tornado Warning | OUN | Carter, Jefferson | 28 min |
| May 19, 10:22 PM CDT | Tornado Warning | OUN | Coal | 38 min |
| May 19, 10:34 PM CDT | Flash Flood Warning | OUN | Bryan, Johnston, Marshall | 116 min |
| May 19, 10:34 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 11 hr |
| May 19, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Marshall, Pontotoc | 96 min |
| May 19, 10:39 PM CDT | Tornado Warning | OUN | Carter | 14 min |
| May 19, 10:51 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Murray | 3 hr |
| May 19, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| May 19, 10:56 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 58 hr |
| May 19, 10:58 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 20 min |
| May 19, 11:04 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 19, 11:13 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 19, 11:25 PM CDT | Tornado Warning | OUN | Atoka, Coal | 35 min |
| May 19, 11:28 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| May 19, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 34 min |
| May 19, 11:29 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 15 min |
| May 19, 11:42 PM CDT | Areal Flood Warning | OUN | Carter, Comanche, Cotton, Jefferson, Stephens | 6 hr |
| May 19, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 26 min |
| May 20, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 82 min |
| May 20, 12:23 AM CDT | Tornado Warning | OUN | Bryan | 37 min |
| May 20, 12:29 AM CDT | Areal Flood Warning | OUN | Garvin, Stephens | 5 hr |
| May 20, 12:29 AM CDT | Flash Flood Warning | OUN | Bryan, Carter, Johnston, Marshall | 3 hr |
| May 20, 12:53 AM CDT | Tornado Warning | OUN | Atoka, Bryan | 12 min |
| May 20, 1:20 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston | 3 hr |
| May 20, 1:28 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 51 min |
| May 20, 1:42 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| May 20, 1:50 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston | 3 hr |
| May 20, 2:11 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 18 hr |
| May 20, 2:40 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 20, 4:42 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston | 3 hr |
| May 20, 5:40 AM CDT | Areal Flood Warning | OUN | Carter, Comanche, Cotton, Garvin, Jefferson, Murray and 1 more | 9 hr |
| May 20, 5:43 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc, Pottawatomie and 1 more | 9 hr |
| May 20, 7:57 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan | 7 hr |
| May 20, 8:58 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 35 hr |
| May 20, 10:00 AM CDT | River Flood Warning | OUN | Bryan | 29 hr |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.